Journal of Nonlinear Dynamics, Volume (2014), No (1), Year (2014-8) , Pages (1-8)

Title : ( Optimal Control of a Delayed HIV Infection Model via Fourier Series )

Authors: Ghodsiye Ghanbari , Mohammad Hadi Farahi ,

Citation: BibTeX | EndNote

We present a delayed optimal control which describes the interaction of the immune system with the human immunodeficiency virus (HIV) and CD4+ T-cells. In order to improve the therapies, treatment and the intracellular delays are incorporated into the model.The optimal control in this model represents the efficiency of drug treatment in preventing viral production and new infections. The optimal pair of control and trajectories of this nonlinear delay system with quadratic cost functional is obtained by Fourier series approximation.The method is based on expanding time varying functions in the nonlinear delay system into their Fourier series with unknown coefficients. Using operational matrices for integration, product, and delay, the problem is reduced to a set of nonlinear algebraic equations

Keywords

, Optimal Control, Delayed systems, HIV Infection Model , Fourier
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1059532,
author = {Ghanbari, Ghodsiye and Farahi, Mohammad Hadi},
title = {Optimal Control of a Delayed HIV Infection Model via Fourier Series},
journal = {Journal of Nonlinear Dynamics},
year = {2014},
volume = {2014},
number = {1},
month = {August},
issn = {2356-7503},
pages = {1--8},
numpages = {7},
keywords = {Optimal Control; Delayed systems; HIV Infection Model ; Fourier Series},
}

[Download]

%0 Journal Article
%T Optimal Control of a Delayed HIV Infection Model via Fourier Series
%A Ghanbari, Ghodsiye
%A Farahi, Mohammad Hadi
%J Journal of Nonlinear Dynamics
%@ 2356-7503
%D 2014

[Download]